# SDR DALA2021020300658

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 79,040 hours, 15,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R4 DOOR EXTERNAL EMERGENCY LIGHTS INOPERATIVE. FUSE IN POWER SUPPLY M0734 WAS REPLACED. SYSTEM OPERATION IS NORMAL. (LP 6225956)
